Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 401835, 17 pages
http://dx.doi.org/10.1155/2012/401835
Research Article

A Smoothing Inexact Newton Method for Generalized Nonlinear Complementarity Problem

1School of Mathematics and Information Science, Weifang University, Weifang, Shandong 261061, China
2College of Applied Science, Beijing University of Technology, Beijing 100022, China

Received 22 November 2011; Accepted 29 January 2012

Academic Editor: Mohammad Younis

Copyright © 2012 Meixia Li and Haitao Che. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meixia Li and Haitao Che, “A Smoothing Inexact Newton Method for Generalized Nonlinear Complementarity Problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 401835, 17 pages, 2012. https://doi.org/10.1155/2012/401835.